MAUDE Adverse Event Report: SCHILLER AG LOW ENERGY DEFIBRILLATOR

SCHILLER AG LOW ENERGY DEFIBRILLATOR
Model Number 00-3020
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by a philips remote service engineer and a bench engineer and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus ls indicating that the measure joules value is out of range during preventive maintenance.The device was not in use, therefore no health consequences or impact.

Brand Name
LOW ENERGY DEFIBRILLATOR
Common Device Name
LOW ENERGY DEFIBRILLATOR
Manufacturer (Section D)
SCHILLER AG
altgasse 68
baar 6341
SZ  6341
Manufacturer (Section G)
SCHILLER AG
altgasse 68
baar 6341
SZ   6341
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key24916050
Report Number3003832357-2026-100226
Device Sequence Number21282162
Product Code LDD
UDI-Device Identifier07613365002737
UDI-Public(01)07613365002737
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number00-3020
Device Catalogue Number989706001681
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/03/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown